# SDR C2XA95CL003

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner Bulkhead
- Part number: 7847841
- Condition: Loose
- Location: Rt Propeller
- Part time: 5,106 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIC/CLE - FLT 3273 - FLIGHT CREW REPORTED RIGHT PROP DE-ICE AND PROP SYNC INOPERATIVE AFTER LANDING IN CLE.  UPON INSPECTION, MAINTENANCE FOUND NR 2 PROP SPINNER BULKHEAD HAD 2 SHEARED BOLTS AND 2 BOLTS BACKED OUT.  DAMAGE HAD OCCURRED TO THE PROP ASSY DUE TO THE LOOSE SPINNER BULKHEAD.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PROPELLER ASSY IAW HAMSTD MM 61-10-00.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
